Oscillatory integrals associated to folding canonical relations
Colloquium Mathematicum, Tome 60 (1990) no. 2, pp. 413-419
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Yibiao Pan 1 ; Christopher D. Sogge 1
@article{10_4064_cm_60_61_2_413_419,
author = {Yibiao Pan and Christopher D. Sogge},
title = {Oscillatory integrals associated to folding canonical relations},
journal = {Colloquium Mathematicum},
pages = {413--419},
year = {1990},
volume = {60},
number = {2},
doi = {10.4064/cm-60-61-2-413-419},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-60-61-2-413-419/}
}
TY - JOUR AU - Yibiao Pan AU - Christopher D. Sogge TI - Oscillatory integrals associated to folding canonical relations JO - Colloquium Mathematicum PY - 1990 SP - 413 EP - 419 VL - 60 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-60-61-2-413-419/ DO - 10.4064/cm-60-61-2-413-419 LA - en ID - 10_4064_cm_60_61_2_413_419 ER -
%0 Journal Article %A Yibiao Pan %A Christopher D. Sogge %T Oscillatory integrals associated to folding canonical relations %J Colloquium Mathematicum %D 1990 %P 413-419 %V 60 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-60-61-2-413-419/ %R 10.4064/cm-60-61-2-413-419 %G en %F 10_4064_cm_60_61_2_413_419
Yibiao Pan; Christopher D. Sogge. Oscillatory integrals associated to folding canonical relations. Colloquium Mathematicum, Tome 60 (1990) no. 2, pp. 413-419. doi: 10.4064/cm-60-61-2-413-419
Cité par Sources :